# SDR QMLA2024122420153

- Difficulty date: December 24, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N193AM
- Make and model: Bell 407
- Aircraft serial: 54004
- Aircraft time: 8,179 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG407
- Part serial: 41303030
- Condition: Odor
- Location: Zone 100
- Part time: 483 hours, 1,126 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SEWAGE/ SULFUR SMELL. VOLTAGE ALSO DROPS TO 13 VOLTS ON START UP AND TAKES A WHILE TO RECOVER. REMOVED AND REPLACED BATTERY PERFORMED GROUND RUN AND 10 MIN MAINTENANCE FLIGHT. NO DEFECTS NOTED IN REF TO BELL 407 MM CH 24.
